# SDR VNAA2024052911102

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N953LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 17,598 hours, 13,269 cycles
- System (JASC): 2700 · Flight Control System
- Part: Connector
- Part number: UNKNOWN
- Condition: Dirty
- Location: Sscu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER LIMITER CAUTION AFTER TAKEOFF / REMOVED SSCU 1, CLEANED CONNECTORS AND LUBRICATED SEALS OF ELECTRICAL CONNECTORS ON MOUNTING TRAY THEN REINSTALLED SSCU 1 IAW CRJ 900 AMM 27-61-05-000/400-801-A01, PERFORMED SPOST IAW CRJ 900 AMM 27-61-05-740-801-A03 OPS CHECK GOOD FAULT DID NOT REOCCUR.
